# SDR SWAA042811

- Difficulty date: September 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 33,942 hours, 29,223 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girtbar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND L1 DOOR EVAC SLIDE FWD AND AFT GIRT BAR FITTINGS CORRODED.  REMOVED AND REPLACED GIRT BAR FITTINGS PER SRM.
